# SDR AALA20090724TUL12

- Difficulty date: May 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 89,426 hours, 14,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR SILL FAIL SAFE STRAP HAS CORROSION ON LOWER SURFACE.  BLENDED AREA AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION OF ALL HOLES IN THE BLENDED AREA.  NO CRACKS NOTED.  REPAIRED IN ACCORDANCE WITH MANUAL.
